# SDR UALA2013032801999

- Difficulty date: March 28, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,258 hours, 23,812 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA24320A1
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AFT LAV FIRE EXTINGUISHER PRESSURE IS LOW.  REPLACED FIRE EXT BOTTLE REF AMM 26-25-400-001-A.
